Pacific Journal of Mathematics

Integral inequalities for functions with nondecreasing increments.

H. D. Brunk

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 783-793.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033979

Mathematical Reviews number (MathSciNet)
MR0174677

Zentralblatt MATH identifier
0133.30601

Subjects
Primary: 26.70

Citation

Brunk, H. D. Integral inequalities for functions with nondecreasing increments. Pacific J. Math. 14 (1964), no. 3, 783--793. https://projecteuclid.org/euclid.pjm/1103033979


Export citation

References

  • [1] H. D. Brunk, On an inequality for convex functions, Proc. Amer. Math. Soc, T (1956), 817-824.
  • [2] Z. Ciesielski, A Note on Some Inequalitiesof Jensen's Type, Annales PolonicL Mathematici, 4 (1957-58), 269-274.
  • [3] G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, Cambridge University Press,. Second Edition,1952.
  • [4] V. T. Levin, and S. B. Steckin, Inequalities, Amer. Math. Soc. Translations, vol.
  • [5] I. Olkin, On Inequalities of Szeg and Bellman,Proc. Nat'l. Acad. of Soc, 4 S (1959), 230-231.